Quasi-lacunary invariant statistical convergence of sequences of sets
MetadataShow full item record
CitationGülle, E. & Ulusu, U. (2020). Quasi-lacunary invariant statistical convergence of sequences of sets. Konuralp Journal of Mathematics, 8(2), 322-328.
In this study, we give definitions of Wijsman quasi-lacunary invariant convergence, Wijsman quasi-strongly lacunary invariant convergence and Wijsman quasi-strongly q-lacunary invariant convergence for sequences of sets. Also we define Wijsman quasi-lacunary invariant statistical convergence. Then, we examine the existence of the relations among these new convergence types and some convergence types for sequences of sets given before. Furthermore, we examine the existence of the relations between some of these new convergence types, too.
SourceKonuralp Journal of Mathematics